MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5100060001
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Rupture (2208)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.
 
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time (and punctured the dura.).It was also reported that there was medical intervention required to repair damaged tissue.The procedure was completed successfully without a clinically significant delay.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
ZYPHR DISP CRAN PERF LRG 14/11
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23829309
Report Number3015967359-2025-01727
Device Sequence Number15710988
Product Code HBF
UDI-Device Identifier04546540716224
UDI-Public(01)04546540716224(17)280108(10)25231037
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K082010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5100060001
Device Lot Number25231037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown